C. Allery, A. Hambouni, D. Ryckelynck, and N. Verdon, A priori reduction method for solving the two-dimensional Burgers??? equations, Applied Mathematics and Computation, vol.217, issue.15, pp.6671-6679, 2011.
DOI : 10.1016/j.amc.2011.01.065

URL : https://hal.archives-ouvertes.fr/hal-00585095

J. Atwell and B. King, Proper orthogonal decomposition for reduced basis feedback controllers for parabolic equations, Mathematical and Computer Modelling, vol.33, issue.1-3, pp.1-19, 2001.
DOI : 10.1016/S0895-7177(00)00225-9

G. Berkooz, P. Holmes, and J. Lumley, The Proper Orthogonal Decomposition in the Analysis of Turbulent Flows, Annual Review of Fluid Mechanics, vol.25, issue.1, pp.539-575, 1993.
DOI : 10.1146/annurev.fl.25.010193.002543

G. P. Brooks and J. M. Powers, A Karhunen???Lo??ve least-squares technique for optimization of geometry of a blunt body in supersonic flow, Journal of Computational Physics, vol.195, issue.1, pp.387-412, 2004.
DOI : 10.1016/j.jcp.2003.08.030

E. Christensen, M. Brons, and J. Sorensen, Evaluation of Proper Orthogonal Decomposition--Based Decomposition Techniques Applied to Parameter-Dependent Nonturbulent Flows, SIAM Journal on Scientific Computing, vol.21, issue.4, pp.1419-1434, 2000.
DOI : 10.1137/S1064827598333181

S. Huang, S. Quek, and K. Phoon, Convergence study of the truncated Karhunen???Loeve expansion for simulation of stochastic processes, International Journal for Numerical Methods in Engineering, vol.8, issue.9, pp.1029-1072, 2001.
DOI : 10.1002/nme.255

K. Kunisch and S. Volkwein, Galerkin proper orthogonal decomposition methods for parabolic problems, Numerische Mathematik, vol.90, issue.1, pp.117-148, 2001.
DOI : 10.1007/s002110100282

L. Li, K. Phoon, and S. Quek, Comparison between Karhunen???Lo??ve expansion and translation-based simulation of non-Gaussian processes, Computers & Structures, vol.85, issue.5-6, pp.264-76, 2007.
DOI : 10.1016/j.compstruc.2006.10.010

X. Ma and N. Zabaras, Kernel principal component analysis for stochastic input model generation, Comptes rendus de l'Académie des sciences de Paris, p.220, 1945.

A. Nouy and O. L. Maître, Generalized spectral decomposition for stochastic nonlinear problems, Journal of Computational Physics, vol.228, issue.1, pp.202-235, 2009.
DOI : 10.1016/j.jcp.2008.09.010

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.594.6239

K. Phoon, S. Huang, and S. Quek, Implementation of Karhunen???Loeve expansion for simulation using a wavelet-Galerkin scheme, Probabilistic Engineering Mechanics, vol.17, issue.3, pp.293-303, 2002.
DOI : 10.1016/S0266-8920(02)00013-9

K. Phoon, S. Huang, and S. Quek, Simulation of strongly non-Gaussian processes using Karhunen???Loeve expansion, Probabilistic Engineering Mechanics, vol.20, issue.2, pp.188-198, 2005.
DOI : 10.1016/j.probengmech.2005.05.007

C. Schwab and R. A. Todor, Karhunen???Lo??ve approximation of random fields by generalized fast multipole methods, Journal of Computational Physics, vol.217, issue.1, pp.100-122, 2006.
DOI : 10.1016/j.jcp.2006.01.048

P. Spanos and B. Zeldin, Galerkin Sampling Method for Stochastic Mechanics Problems, Journal of Engineering Mechanics, vol.120, issue.5, pp.1091-1106, 1994.
DOI : 10.1061/(ASCE)0733-9399(1994)120:5(1091)

P. Spanos, M. Beer, and J. , Karhunen???Lo??ve Expansion of Stochastic Processes with a Modified Exponential Covariance Kernel, Journal of Engineering Mechanics, vol.133, issue.7, pp.773-779, 2007.
DOI : 10.1061/(ASCE)0733-9399(2007)133:7(773)

B. Wen and N. Zabaras, A multiscale approach for model reduction of random microstructures, Computational Materials Science, vol.63, pp.269-285, 2012.
DOI : 10.1016/j.commatsci.2012.06.021

M. Williams, The eigenfunctions of the Karhunen???Loeve integral equation for a spherical system, Probabilistic Engineering Mechanics, vol.26, issue.2, pp.202-207, 2011.
DOI : 10.1016/j.probengmech.2010.07.009

S. Q. Wu and S. S. Law, Statistical moving load identification including uncertainty, Probabilistic Engineering Mechanics, vol.29, pp.70-78, 2012.
DOI : 10.1016/j.probengmech.2011.09.001

M. Arnst, R. Ghanem, and C. Soize, Identification of Bayesian posteriors for coefficients of chaos expansions, Journal of Computational Physics, vol.229, issue.9, pp.3134-3154, 2010.
DOI : 10.1016/j.jcp.2009.12.033

URL : https://hal.archives-ouvertes.fr/hal-00684317

S. Das, R. Ghanem, and S. Finette, Polynomial chaos representation of spatio-temporal random fields from experimental measurements, Journal of Computational Physics, vol.228, issue.23, pp.8726-8751, 2009.
DOI : 10.1016/j.jcp.2009.08.025

Y. M. Marzouk and H. N. Najm, Dimensionality reduction and polynomial chaos acceleration of Bayesian inference in inverse problems, Journal of Computational Physics, vol.228, issue.6, pp.1862-1902, 2009.
DOI : 10.1016/j.jcp.2008.11.024

H. G. Matthies and C. Bucher, Finite elements for stochastic media problems, Computer Methods in Applied Mechanics and Engineering, vol.168, issue.1-4, pp.3-17, 1999.
DOI : 10.1016/S0045-7825(98)00100-5

H. G. Matthies and A. Keese, Galerkin methods for linear and nonlinear elliptic stochastic partial differential equations, Computer Methods in Applied Mechanics and Engineering, vol.194, issue.12-16, pp.1295-1331, 2005.
DOI : 10.1016/j.cma.2004.05.027

G. Perrin, C. Soize, D. Duhamel, and C. Funfschilling, Identification of Polynomial Chaos Representations in High Dimension from a Set of Realizations, SIAM Journal on Scientific Computing, vol.34, issue.6
DOI : 10.1137/11084950X

URL : https://hal.archives-ouvertes.fr/hal-00770006

S. Sakamoto and R. Ghanem, Polynomial Chaos Decomposition for the Simulation of Non-Gaussian Nonstationary Stochastic Processes, Journal of Engineering Mechanics, vol.128, issue.2, pp.190-201, 2002.
DOI : 10.1061/(ASCE)0733-9399(2002)128:2(190)

S. Sakamoto and R. Ghanem, Simulation of multi-dimensional non-gaussian non-stationary random fields, Probabilistic Engineering Mechanics, vol.17, issue.2, pp.167-176, 2002.
DOI : 10.1016/S0266-8920(01)00037-6

C. Soize and R. Ghanem, Physical Systems with Random Uncertainties: Chaos Representations with Arbitrary Probability Measure, SIAM Journal on Scientific Computing, vol.26, issue.2, p.26, 2004.
DOI : 10.1137/S1064827503424505

URL : https://hal.archives-ouvertes.fr/hal-00686211

C. Soize, Generalized probabilistic approach of uncertainties in computational dynamics using random matrices and polynomial chaos decompositions, International Journal for Numerical Methods in Engineering, vol.80, issue.21-26, pp.939-970, 2010.
DOI : 10.1002/nme.2712

URL : https://hal.archives-ouvertes.fr/hal-00684322

D. Zhang and Z. Lu, An efficient, high-order perturbation approach for flow in random porous media via Karhunen???Lo??ve and polynomial expansions, Journal of Computational Physics, vol.194, issue.2, pp.773-794, 2004.
DOI : 10.1016/j.jcp.2003.09.015

O. Le-maître and O. Knio, Spectral Methods for Uncertainty Quantification, 2010.
DOI : 10.1007/978-90-481-3520-2

P. Hansen, Numerical tools for analysis and solution of Fredholm integral equations of the first kind, Inverse Problems, vol.8, issue.6, pp.849-872, 1992.
DOI : 10.1088/0266-5611/8/6/005

J. Weese, A reliable and fast method for the solution of Fredhol integral equations of the first kind based on Tikhonov regularization, Computer Physics Communications, vol.69, issue.1, pp.99-111, 1992.
DOI : 10.1016/0010-4655(92)90132-I